Alert archive / Montana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 21, NWS Billings, MT

May 13, 2007Big Horn County, Treasure County, Yellowstone County, Montana

NWS Billings, MT issued this severe thunderstorm warning at May 13, 2007, 6:54 PM MDT for Big Horn County, Treasure County, Yellowstone County, Montana. It was in force for 57 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2007, 6:54 PM MDT (00:54 UTC)
Expired
May 13, 2007, 7:51 PM MDT
In force
57 min
Issued by
NWS Billings, MT
Area
Counties, with a storm outline in the text

Counties Big Horn County, MT, Treasure County, MT, Yellowstone County, MT

The radar

The Billings radar (KBLX), 78 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 6:55 PM MDTTSTM WND DMGPompeys Pillar 3e, MTSEVERAL LARGE LIMBS BROKEN OFF OF 12' DIAMETER COTTONWOOD TREES. LOST PORTIONS OF TIN ROOF ON BUILDINGS ON PROPERTY.
May 13, 6:55 PM MDTTSTM WND GST 703 Ese Pompeys Pillar, MTSEVERAL LARGE LIMBS BROKEN OFF 12 FT DIAMETER COTTONWOOD TREES. LOST POORTIONS OF TIN ROOF ON BUILDINGS ON PROPERTY.
May 13, 6:55 PM MDTTSTM WND GST 70Pompeys Pillar 3e, MTSEVERAL LARGE LIMBS BROKEN OFF OF 12' DIAMETER COTTONWOOD TREES. LOST PORTIONS OF TIN ROOF ON BUILDINGS ON PROPERTY.
May 13, 7:10 PM MDTHAIL 18 N Hardin, MT
May 13, 7:10 PM MDTHAIL 1Hardin 18e, MT
May 13, 7:12 PM MDTTSTM WND GST 58N Hysham, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 2:32 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 0.9 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2007-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2007-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBYZ 140100
SVRBYZ
MTC003-103-111-140200-
/O.NEW.KBYZ.SV.W.0021.070514T0054Z-070514T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
657 PM MDT SUN MAY 13 2007

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BIG HORN COUNTY IN SOUTH CENTRAL MONTANA...
  NORTHEASTERN YELLOWSTONE COUNTY IN SOUTH CENTRAL MONTANA...
  WESTERN TREASURE COUNTY IN SOUTHEAST MONTANA...

* UNTIL 800 PM MDT.

* AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF CUSTER...OR ABOUT 19 MILES NORTH OF HARDIN...AND WAS      
  MOVING EAST AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING 70    
  MPH WINDS AND QUARTER TO GOLF BALL SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF CUSTER BY 705 PM MDT.

THIS WARNING REPLACES THE PREVIOUS WARNING FOR NORTH CENTRAL BIG 
HORN COUNTY...NORTHEASTERN YELLOWSTONE COUNTY AND CENTRAL TREASURE 
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.

LAT...LON 4635 10799 4637 10795 4636 10721 4577 10714
      4576 10795

$$
2 follow-up statements
000 
WWUS55 KBYZ 140136
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
735 PM MDT SUN MAY 13 2007

MTC003-103-111-140200-
/O.CON.KBYZ.SV.W.0021.000000T0000Z-070514T0200Z/
YELLOWSTONE MT-TREASURE MT-BIG HORN MT-
735 PM MDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTH CENTRAL BIG HORN...WESTERN TREASURE AND NORTHEASTERN
YELLOWSTONE COUNTIES...

AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 24 MILES SOUTHEAST OF BIGHORN...OR ABOUT 20 MILES NORTHEAST 
OF HARDIN...MOVING EAST AT 35 MPH. THIS STORM WILL SLIDE OUT OF THE 
WARNED AREA BY 800 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.

LAT...LON 4635 10799 4637 10795 4636 10721 4577 10714
      4576 10795

$$
000 
WWUS55 KBYZ 140151
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
750 PM MDT SUN MAY 13 2007

MTC003-103-111-140200-
/O.CAN.KBYZ.SV.W.0021.000000T0000Z-070514T0200Z/
YELLOWSTONE MT-TREASURE MT-BIG HORN MT-
750 PM MDT SUN MAY 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BIG HORN...
WESTERN TREASURE AND NORTHEASTERN YELLOWSTONE COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.

LAT...LON 4635 10799 4637 10795 4636 10721 4577 10714
      4576 10795

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:33 PM MDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 13, 2:33 PM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
233 PM MDT SUN MAY 13 2007

.SHORT TERM...VALID FOR MON AND TUE...

ACTIVE AFTERNOON AND EVENING IN STORE. COLD FRONT HAS MOVED
THROUGH LEWISTOWN AND BUTTE AND WAS QUICKLY ENTERING THE FORECAST
AREA. LOW LEVEL EASTERLY FLOW HAS KEPT DEWPOINTS IN THE 50S MOST
LOCATIONS TODAY. LAPS SURFACE CAPE ALREADY RUNNING NEAR 2000 J/KG
ACROSS A LARGE PART OF THE FORECAST AREA. CAP PRESENT ABOVE THE
LOW LEVEL EASTERLY FLOW AT THE MOMENT. CONVECTION HAS BEEN FIRING
ALREADY OVER WESTERN AND NORTH CENTRAL MONTANA. SHORTWAVE MOVING
INTO EAST CENTRAL IDAHO EARLY THIS AFTERNOON SHOULD TRIGGER
CONVECTION OVER THE WEST. THE LIFT WILL BE AIDED BY THE SURFACE
COLD FRONT PUSHING THROUGH. THE FRONT SHOULD MOVE INTO BILLINGS
AFTER 4 PM MDT. INITIATION SHOULD BE ALONG AND JUST BEHIND THE
FRONT. STORMS WILL MOVE QUICKLY NORTHEAST. SHEAR MOSTLY STRAIGHT
LINE WITH SOME TURNING IN THE LOWEST LEVELS. FREEZING LEVEL
SHOULD BE DROPPING THIS AFTERNOON AS THE MID LEVEL FRONT MOVES
IN. WILL LEAVE THE MENTION OF SEVERE WEATHER WITH THE PRIMARY
THREAT BEING LARGE HAIL AND DAMAGING WIND. STORMS WILL HAVE THE
PROPENSITY TO ROTATE MOVE OVER THE SOUTHEAST AND SUPERCELL WILL
BE MORE LIKELY IN THAT LOCATION. SEVERE THUNDERSTORM WATCH HAS
BEEN ISSUED FOR MOST OF THE AREA.

COLD FRONT WILL RIP THROUGH THE REST OF THE FORECAST AREA THIS
EVENING AS HEIGHTS LOWER AND A STRONG SHORTWAVE TROUGH TRACKS
INTO NORTHWEST MONTANA. WILL LINGER HIGH POPS OVER THE FAR EAST
AND TAPER BACK TO WEST. THE SHORTWAVE TROUGH WILL MOVE ACROSS
NORTHERN MONTANA THROUGH THE DAY MONDAY AND DEVELOP NORTHWEST
FLOW BEHIND IT. THE ATMOSPHERE WILL STABILIZE AND DRY OUT. ENOUGH
ENERGY TO LINGER LOW POPS MOST LOCATIONS...BUT BEST CHANCE WILL
BE OVER EASTERN MONTANA EARLY IN THE DAY. TEMPERATURES WILL BE
COOLER WITH 850MB READINGS FALLING TO AROUND 10C. STAYED MAINLY
BELOW GUIDANCE. IT SHOULD BE A LITTLE BREEZY OVER THE EAST AS THE
GRADIENT REMAINS SNUG. THE SURFACE PRESSURE GRADIENT RELAXES
MONDAY AFTERNOON AND EVENING AS A 1029MB SURFACE HIGH DROPS INTO
SOUTH CENTRAL MONTANA. EXPECT A COOLER NIGHT THEN THE LAST FEW
MONDAY NIGHT WITH CLEARING SKIES AND LIGHT WINDS. TUESDAY SHOULD
REMAIN COOL WITH LOW LEVEL EASTERLY GRADIENTS SETTING UP AGAIN
WITH THE SURFACE HIGH SHIFTING INTO THE PLAINS. HUMPHREY

.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...

CURRENT EXTENDED PACKAGE IN GOOD SHAPE AND HAVE NOT MADE ANY BIG
CHANGES. MODELS STILL IN DECENT AGREEMENT BUT DIFFER SOMEWHAT
WITH FINER FEATURES THROUGH THE PERIOD. UPPER LEVEL RIDGE BUILDS
ACROSS THE FORECAST AREA WEDNESDAY WITH THE AXIS CENTERED OVER
THE NORTHERN ROCKIES. BOTH THE GFS AND ECMWF AGREE WITH THE
PLACEMENT OF THE RIDGE AXIS BUT THE GFS BRINGS SOME ENERGY
THROUGH WHEREAS THE ECMWF DOES NOT. IN ANY CASE...WILL CONTINUE
WITH A SLIGHT CHANCE FOR AFTERNOON THUNDERSTORMS ACROSS THE
WESTERN THIRD OF THE FORECAST AREA ON WEDNESDAY. RIDGE FLATTENS
THURSDAY INTO FRIDAY AS SOME WEAK ENERGY MOVES ACROSS THE
STATE...RESULTING IN A MAINLY WESTERLY FLOW ALOFT. FLOW ALOFT
BECOMES SOUTHWEST FRIDAY AND SATURDAY AS THE NEXT TROUGH MOVES
ONTO THE BRITISH COLUMBIA AND PACIFIC NORTHWEST COASTS. SEVERAL
IMPULSES WILL BE EMBEDDED WITHIN THIS FLOW AND TIMING AND
LOCATIONS HARD TO PINPOINT THIS FAR OUT. WILL THEREFORE CONTINUE
WITH A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY.
TROUGH AND STRONG COLD FRONT MOVE ACROSS THE FORECAST AREA
SATURDAY NIGHT BRINGING A BETTER CHANCE FOR THUNDERSTORMS. 850MB
TEMPERATURES SUNDAY LOOK TO BE A GOOD 15C-20C DEGREES COOLER THAN
SATURDAY RESULTING IN TEMPERATURES BACK DOWN TO VALUES CLOSER TO
NORMAL FOR THIS TIME OF YEAR.  HOOLEY

&&

.AVIATION...

VFR CONDITIONS ACROSS THE AREA THIS AFTERNOON. A COLD FRONT
CURRENTLY LOCATED NORTHWEST OF KBIL WILL CONTINUE TO TRACK
SOUTHEAST THROUGH THIS EVENING. THUNDERSTORM DEVELOPMENT CAN BE
EXPECTED BY MID TO LATE AFTERNOON. THE MAIN THREAT WILL BE STRONG
GUSTING WINDS TO AROUND 65 KTS AND LARGE HAIL ALONG WITH MVFR
CONDITIONS. BEHIND THE COLD FRONT...WINDS WILL SHIFT TO THE NORTH
AND NORTHWEST AND BE GUSTY AT TIMES TO 30 KTS. STOPPKOTTE

&&

.PRELIMINARY POINT TEMP/POPS...

    MON     TUE     WED     THU     FRI     SAT     SUN
-----------------------------------------------------------
BIL 048/062 041/069 046/077 050/084 052/082 051/078 050/069
    63/T    00/U    02/T    22/T    22/T    22/T    22/T
LVM 042/063 033/067 036/077 042/081 044/078 047/073 041/061
    72/T    00/U    02/T    22/T    22/T    22/T    22/T
HDN 050/062 042/071 044/078 047/088 051/084 049/084 047/069
    53/T    00/B    02/T    22/T    22/T    22/T    22/T
MLS 052/060 041/069 045/077 048/085 052/080 049/080 053/070
    63/T    00/B    00/B    11/B    22/T    22/T    22/T
4BQ 053/060 040/068 044/075 047/085 050/081 048/078 048/072
    43/T    20/B    00/U    11/B    22/T    22/T    22/T
BHK 052/058 037/067 040/074 046/083 050/079 048/079 049/069
    63/T    20/B    00/B    11/B    22/T    22/T    22/T
SHR 049/060 038/066 038/076 043/083 046/080 046/077 046/066
    43/T    20/U    02/T    22/T    22/T    22/T    22/T

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 10 PM MDT THIS
      EVENING FOR ZONES 28>42-56>58-63>68.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, May 13, 2:44 PM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
244 PM MDT SUN MAY 13 2007

MTZ028>042-056>058-063>068-142100-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-
244 PM MDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA AND SOUTHEAST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE AREA THIS
AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WYZ098-099-142100-
NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
244 PM MDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SMALL STREAMS AND CREEKS WILL REMAIN HIGH THIS EVENING AND
OVERNIGHT. MINOR LOW LAND FLOODING IS EXPECTED...ESPECIALLY ON THE
LITTLE GOOSE CREEK SOUTH OF SHERIDAN. A COLD FRONT WILL PUSH INTO
THE AREA TONIGHT. THIS COLD FRONT WILL PRODUCE COOLER TEMPERATURES
AND CAUSE AREA STREAMS AND CREEKS TO FALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 13, 4:29 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
429 PM MDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL                                     45.65N 110.48W
05/13/2007  1.00 INCH        PARK               MT   SPOTTER

            SPOTTER REPORTED PEA TO QUARTER SIZE HAIL COVERING ROAD.

0315 PM     HAIL                                     45.99N 110.64W
05/13/2007  1.00 INCH        PARK               MT   SPOTTER

0354 PM     HAIL                                     45.83N 110.02W
05/13/2007  1.00 INCH        SWEET GRASS        MT   SPOTTER

0356 PM     HAIL             BIG TIMBER 7N           45.92N 109.99W
05/13/2007  0.88 INCH        SWEET GRASS        MT   SPOTTER

            HAIL IS SOFT WITH HEAVY RAIN. LIGHT WIND.

0400 PM     HAIL             IN BIG TIMBER           45.84N 109.95W
05/13/2007  0.88 INCH        SWEET GRASS        MT   SPOTTER

0407 PM     HAIL                                     45.64N 109.89W
05/13/2007  1.00 INCH        SWEET GRASS        MT   SPOTTER

0410 PM     HAIL                                     45.64N 109.89W
05/13/2007  1.00 INCH        SWEET GRASS        MT   COUNTY SHERIFF

0412 PM     HAIL             7 NW BIG TIMBER         45.89N 110.28W
05/13/2007  1.25 INCH        SWEET GRASS        MT   SPOTTER

            HAILING HEAVILY

&&
Local storm report, May 13, 5:41 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
541 PM MDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             MELVILLE                45.65N 109.63W
05/13/2007  1.00 INCH        SWEET GRASS        MT   SPOTTER

0510 PM     HAIL             5 N REED POINT          45.77N 109.55W
05/13/2007  0.88 INCH        STILLWATER         MT   SPOTTER

0536 PM     HAIL             9 WNW ACTON             45.95N 108.87W
05/13/2007  1.25 INCH        YELLOWSTONE        MT   SPOTTER

            ANYWHERE FROM PEA SIZE TO QUARTER SIZE HAIL.

&&

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 6:12 PM MDTSevere Thunderstorm WarningBYZYellowstone33 min
May 13, 6:19 PM MDTSevere Thunderstorm WarningBYZMusselshell44 min
May 13, 6:37 PM MDTSevere Thunderstorm WarningBYZBig Horn, Rosebud, Treasure53 min
May 13, 6:38 PM MDTSevere Thunderstorm WarningBYZBig Horn, Yellowstone67 min
May 13, 7:27 PM MDTSevere Thunderstorm WarningBYZCuster63 min
May 13, 7:30 PM MDTSevere Thunderstorm WarningBYZBig Horn, Rosebud, Treasure45 min
May 13, 7:46 PM MDTSevere Thunderstorm WarningBYZBig Horn, Rosebud59 min
May 13, 8:14 PM MDTSevere Thunderstorm WarningBYZRosebud31 min
May 13, 8:22 PM MDTSevere Thunderstorm WarningBYZCuster53 min
May 13, 8:56 PM MDTSevere Thunderstorm WarningBYZCarter, Fallon64 min
May 13, 9:13 PM MDTSevere Thunderstorm WarningBYZCuster32 min
May 13, 9:22 PM MDTSevere Thunderstorm WarningBYZPowder River23 min
May 13, 9:46 PM MDTFlash Flood WarningBYZCuster, Fallon, Rosebud119 min
May 13, 9:58 PM MDTSevere Thunderstorm WarningBYZCarter, Fallon47 min

Nearby

Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.